# SDR REXA2016020800244

- Difficulty date: February 8, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL MOUNT ANGLE IS CORRODED.  R & R MOUNT ANGLE WITH NEW PN SH670-31996-3 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
